Generalized instantons on complex projective spaces

Hironobu Kihara, Muneto Nitta

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

We study a class of generalized self-duality relations in gauge theories on the complex projective space with the Fubini-Study metric. Our theories consist of only gauge fields with gauge group U (n). The pseudoenergies which we consider contain higher orders of field strength and are labeled by an integer p smaller than or equal to [n/2]. For making the Bogomol'nyi completion we need nonsingle trace terms in the pseudoenergies, unlike the models defined on spheres, which were studied previously. We construct an explicit solution in dimension 2n to generalized self-duality equations as Bogomol'nyi equations by using a part of the spin connection.

Original languageEnglish
Article number012301
JournalJournal of Mathematical Physics
Volume50
Issue number1
DOIs
Publication statusPublished - 2009

Fingerprint

Self-duality
Complex Projective Space
Instantons
instantons
Gauge Group
Gauge Field
Explicit Solution
Gauge Theory
integers
Completion
gauge theory
field strength
Trace
Higher Order
Metric
Integer
Term
Model
Class

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

Generalized instantons on complex projective spaces. / Kihara, Hironobu; Nitta, Muneto.

In: Journal of Mathematical Physics, Vol. 50, No. 1, 012301, 2009.

Research output: Contribution to journalArticle

@article{13cdcec9ed134a50a1788d5d431fc7e9,
title = "Generalized instantons on complex projective spaces",
abstract = "We study a class of generalized self-duality relations in gauge theories on the complex projective space with the Fubini-Study metric. Our theories consist of only gauge fields with gauge group U (n). The pseudoenergies which we consider contain higher orders of field strength and are labeled by an integer p smaller than or equal to [n/2]. For making the Bogomol'nyi completion we need nonsingle trace terms in the pseudoenergies, unlike the models defined on spheres, which were studied previously. We construct an explicit solution in dimension 2n to generalized self-duality equations as Bogomol'nyi equations by using a part of the spin connection.",
author = "Hironobu Kihara and Muneto Nitta",
year = "2009",
doi = "10.1063/1.3050341",
language = "English",
volume = "50",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",
number = "1",

}

TY - JOUR

T1 - Generalized instantons on complex projective spaces

AU - Kihara, Hironobu

AU - Nitta, Muneto

PY - 2009

Y1 - 2009

N2 - We study a class of generalized self-duality relations in gauge theories on the complex projective space with the Fubini-Study metric. Our theories consist of only gauge fields with gauge group U (n). The pseudoenergies which we consider contain higher orders of field strength and are labeled by an integer p smaller than or equal to [n/2]. For making the Bogomol'nyi completion we need nonsingle trace terms in the pseudoenergies, unlike the models defined on spheres, which were studied previously. We construct an explicit solution in dimension 2n to generalized self-duality equations as Bogomol'nyi equations by using a part of the spin connection.

AB - We study a class of generalized self-duality relations in gauge theories on the complex projective space with the Fubini-Study metric. Our theories consist of only gauge fields with gauge group U (n). The pseudoenergies which we consider contain higher orders of field strength and are labeled by an integer p smaller than or equal to [n/2]. For making the Bogomol'nyi completion we need nonsingle trace terms in the pseudoenergies, unlike the models defined on spheres, which were studied previously. We construct an explicit solution in dimension 2n to generalized self-duality equations as Bogomol'nyi equations by using a part of the spin connection.

UR - http://www.scopus.com/inward/record.url?scp=59349102705&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=59349102705&partnerID=8YFLogxK

U2 - 10.1063/1.3050341

DO - 10.1063/1.3050341

M3 - Article

AN - SCOPUS:59349102705

VL - 50

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 1

M1 - 012301

ER -